A word fitly spoken is like apples of gold in pictures of silver.
Proverbs 25:11

Wednesday, October 14, 2009

Could it be ?????

What a year this has been for my health. I know so many of you have stuff always going on too. My heartfelt prayers and concern go out to you.
I am writing this as a what I think, could have, possibly been the cause of this tendon thing going on in my body.
It is a guess, and of course my opinion. It doesn't change anything or I am not going to do anything about it. I am writing because I want you to know what I *think*....
I was prescribed a anti-biotic the first of the year called:
L e v a *q u i n ..... it caused my liver functions to go sky high, they were worried. Then as I am going through these TENDON tears , I hear on t.v. that IT is causing MANY kinds of Tendon tears....yes...this antibiotic.
So is C I P R O.....yes...these are true. There are class actions suits going on. I am NOT participating and just trying to figure out what is happening. I personally will NEVER take either drugs. I would not want ANYONE I know and love to take them either.
I know every med has it's contraindications, everything we do has RISKS....I just know for me, this is my best guess. Let's face it we could choke to death eating a piece of Rib-eye (my favorite cut) steak. Do we give up steak ?
Not I.
So with that said....research it out..here is a link I found for anyone that is interested. I hesitated posting this...but so many of you know me....I am not jumping to conclusions , just thinking ????????......I have tried spelling out the name of these meds so when googled...they won't come to my blog...just thought some of you would find this interesting.
~~deby

15 comments:

jAne said...

Man alive, this *is* curious, Deby. I had never heard such a thing - thank you!

jAne at tickleberry farm

Cathy said...

Oh, my goodness, Deby, that is terrible. Bless your heart. Thank you for letting us know about these drugs. I am thinking about the cipro, hope I did not take it.

Mrs.Rabe said...

Makes sense Deby. I have seen those commercials as well.

Your right that most everything we do has risks. We are considering whether or not to do the H1N1 vaccine because of risks.

However it is true that medications have side affects and if you did take this med. that is very likely where you got your tendon troubles.

I will continue to pray for your recovery!

Heart2Heart said...

Deby,

Sometimes the best piece of mind you can give yourself is to do a lot of the research yourself. Then take that information to your doctor and ask what is going on?

Each day, I lose more faith in the medical field.

Love and Hugs ~ Kat

Mrs. Mobunny said...

Reading this post with interest.......so many things to weed through when we're talking about health and medicines and 'just waiting'.

Anonymous said...

Thank you for the valuable information. I, too, had a reaction once from medicine I took the doctor prescribed - it sent me to the emergency care with heart problems. They later took the drug off the market because people were dying from heart problems. I am very careful about what I take now even if prescribed by the doctor. It boils down to a personal choice of whether the risks outweigh the benefits. You are in my thoughts and prayers. You are a real blessing to me.
Love you, Vi

Soft Hugs to All: Laurie D. said...

I am glad you may have found the reason for your tendon problems. I know for me, even if there is nothing that can be done, I feel better if I know "why" something is happening to my body. Then I know I'm not nuts.(that;s relatively speaking)
I also believe that many drugs are approved too soon, and without enough research being done. No one knows what the long term effects of a medication could be, because they are pushed through the system far to soon.
I am sorry this had to happen to you, but at least now you can inform others who may have been affected in the future.
God Bless and Soft Hugs to You.
Laurie D.

~Miss Sandra~ aka Blackberry Cottage said...

Hi Deby~
No you are not jumping to conclusions. I have lost faith in modern medicine long ago. I saw the reults of meds when I worked in a rest home. A person would come in and have one complaint and be given *appropriate* meds for it. Before very long they were on 5 different meds or more. All as a result of the first meds. I know that many folk need medical assistance to manage pain and health difficulties but I feel sad that so many meds lead to other horrible issues too. I will uplift you in prayer today my sweet friend.
hugs xxxxx

Mrs. C said...

I'm so sorry that you've had to deal with these health trials. I, too, am wary of many meds on the market today. Praying for your recovery! :)

Diana said...

I do hope you are having a good day. I for one appreciate the info. on these meds. You just never know, do you?


If you get a minute, I would love for you to come back over and share a fav dessert recipe with us. It could even be one out of your archives. I just want a good ole recipe from you. Any of your readers are welcome to hop over.

Nancy said...

I haven't visited in a long time, so todays visit must be a God thing. My husband has been experiencing this very same thing after being on antibotics for a very stubborn case of congestion. The antibotic was extended for a longer than usual time, resulting in almost crippling his legs from tendon tears. He is healing now but this was an eye opener for us..

Maxine said...

I often hear about meds that cause so many other things that it makes me a bit scared to take anything anymore. But I guess I need to remember the Lord is the one who takes care of me, even through the meds. But that doesn't mean we shouldn't be careful and do our own research.

I hope you will continue to recover from this. You are and have been in my prayers.

Sharon said...

I have seen the commercials about these meds also and it is definitely a scary thing. Thank you for sharing with us.

Aliene said...

I took both meds last year. I wonder if it could contribute to my lip and mouth neuropathy? I have gone to natural and I no longer have dry mouth but I still have trouble with lips swelling and also one knee bothering me.

I do have to take insulin but I guess that's a must. Thanks for the info.

Maime said...

Deby, Don't know if I have commented before but appreciate your warning about leviquin. I had an allergic reaction to the drug that was more of a neurotic nature. When I told the nurse about my reaction she confided that it was a risky drug and that she had also had a similar reaction. Unfortunately leviquin also saved my daughters life. I think it is important for us to get all the info we can and make the best decision we can. Being overly trusting of the medical profession isn't wise. Remember they are practicing. I hope you get to feeling better soon.